# SDR AALA2009032200631

- Difficulty date: March 22, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT ON LOWER FORWARD SIDE OF LEFT PASS ENTRY DOOR INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHT FOR LOWER FORWARD SIDE OF LEFT PASS ENTRY DOOR.
